Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 279, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 9, 2022, 3:10 PM EDT for White County, Georgia. It was in force for 22 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2022, 3:10 PM EDT (19:10 UTC)
- Expired
- Aug 9, 2022, 3:32 PM EDT
- In force
- 22 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County White County, GA
The radar
The Greer radar (KGSP), 134 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 3:15 PM EDT | TSTM WND DMG | 1 E Sautee, GA | 4 TO 5 TREES DOWN ALONG LYNCH MOUNTAIN ROAD BETWEEN HIGHWAY 255 N AND HUB TATUM ROAD. |
| Aug 9, 3:15 PM EDT | TSTM WND DMG | 2 Nne Cleveland, GA | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 NNE CLEVELAND. CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 NNE CLEVELAND. TREE DOWN ALONG ASBESTOS ROAD NEAR HELEN HIGHWAY. |
| Aug 9, 3:15 PM EDT | TSTM WND DMG | 2 S Sautee, GA | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 S SAUTEE. TREE DOWN ALONG PANORAMA DRIVE SOUTH OF MARCI LANE. |
| Aug 9, 3:15 PM EDT | TSTM WND DMG | 2 S Sautee, GA | TREE DOWN ALONG PANORAMA DRIVE SOUTH OF MARCI LANE. |
| Aug 9, 3:15 PM EDT | TSTM WND DMG | 4 Ne Cleveland, GA | *** 2 FATAL, 3 INJ *** REPORT OF TREES DOWN ON TOP OF MT YONAH WITH FATALITIES AND INJURIES. |
| Aug 9, 3:15 PM EDT | TSTM WND DMG | 4 Ne Cleveland, GA | TREES REPORTED DOWN ON TOP OF MT YONAH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 205 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 754 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
069
WUUS52 KFFC 091910
SVRFFC
GAC311-091945-
/O.NEW.KFFC.SV.W.0279.220809T1910Z-220809T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
310 PM EDT Tue Aug 9 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central White County in northeastern Georgia...
* Until 345 PM EDT.
* At 310 PM EDT, a severe thunderstorm was located over Sautee, or
near Cleveland, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cleveland, Helen, Unicoi State Park, Robertstown, Anna Ruby Falls,
Leaf, Smithgall Woods Conservation Are, Sautee and Qualatchee Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3479 8368 3476 8363 3473 8362 3472 8364
3469 8364 3466 8366 3462 8364 3460 8364
3457 8363 3454 8367 3466 8384 3480 8373
3479 8370
TIME...MOT...LOC 1910Z 220DEG 11KT 3466 8371
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
951
WWUS52 KFFC 091932
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
332 PM EDT Tue Aug 9 2022
GAC311-091941-
/O.CAN.KFFC.SV.W.0279.000000T0000Z-220809T1945Z/
White GA-
332 PM EDT Tue Aug 9 2022
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WHITE COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However gusty winds and heavy rain are still
possible with this thunderstorm.
LAT...LON 3479 8368 3476 8363 3473 8362 3472 8364
3469 8364 3466 8366 3462 8364 3460 8364
3457 8363 3454 8367 3466 8384 3480 8373
3479 8370
TIME...MOT...LOC 1929Z 220DEG 11KT 3471 8366
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 10:55 AM EDT, 4 hours 15 minutes earlier.
Area forecast discussion, Aug 9, 10:55 AM EDT, 4 hours 15 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1055 AM EDT Tue Aug 9 2022 .UPDATE... Yet another morning with a low level stratus deck that could again limit destabilization and delay convective triggering for some parts of the CWA and also focus some earlier development near the edges from differential heating. So far have seen the first cells in the NW and are expecting more widespread coverage going into the afternoon and potentially lingering into the evening with outflow boundary interactions. Only minor adjustments made to the forecast as it looks largely on track and previous discussion follows... Baker && .PREV DISCUSSION... /Issued 752 AM EDT Tue Aug 9 2022/ ..Updated for 12Z Aviation Discussion... PREV DISCUSSION... /Issued 410 AM EDT Tue Aug 9 2022/ .Morning Area Forecast Discussion... .SHORT TERM /Today through Wednesday/... The southeast remains entrenched in an incredibly moist airmass, situated on the western edge of the Bermuda High at the surface, and in a weakness between two ridges aloft. All this to say, it's shaping up to be another day with sporadic convective initiation along residual outflow and mesoscale differential heating boundaries. Afternoon thunderstorm chances look to be maximized along and north of I-85, aided in part by a shortwave disturbance at the mid-levels just to our west. Patchy fog is possible around daybreak this morning in areas that received heavy rainfall yesterday afternoon, but thanks to lingering showers east of the ATL Metro (still present at time of AFD publication), potential remains for anvil debris to prevent necessary radiational cooling from occurring. With no prominent synoptic features, steering flow remains extremely weak. When combined with PWATs at or above 2" areawide, longer-lived storms will need to be monitored for flash flooding potential. SBCAPE is progged to be on the order of 1500- 2500 J/kg, enough oomph to produce gusty to strong downburst winds upon storm collapse. Thanks to increased cloud cover from inflated rain chances, highs today look to max out in the mid-80s to low-90s, just at or slightly below average for early August. Overnight lows are forecasted to be around 70, just a few degrees above climo. 96 && .LONG TERM /Wednesday Night through Monday/... No major changes were made to the forecast. At the mid levels, a ridge continues to build over the western US while a trough deepens into the southeast US with both the GFS and ECMWF depicting this pattern sticking around through Wednesday next week at least. The front looks to enter northern Georgia Thursday and move further south across our CWA Thursday into Friday. This is an abnormally deep trough for this time of year and thus the front looks to push through our CWA before stalling out over central/southern Georgia. Likely PoPs are still forecasted over our entire CWA on Thursday due to the front pushing across our area and Friday has likely PoPs more confined to the southern portions of our CWA, following the front. Convection will be centered around the front throughout the period with the threats being gusty winds, frequent lightning, hail, and heavy rainfall. Flash flooding could become a concern with PWATs in the 2" range leading to some storms becoming efficient rainfall producers. Behind the front comes a drier airmass into the weekend for northern Georgia, with chance PoPs around central Georgia where the front looks to stall out. High temps will be in the 80s with lower temps to the north and lows will be in the 60s with lower temps in the mountains. Overall, it will be a pleasant weekend with the drier weather and cooler temps. Looking ahead to Tuesday the trough looks to push in moisture from the north ending our drier airmass. Hernandez && .AVIATION... 12Z Update... Patchy fog and BKN/OVC IFR to LIFR cigs are scattered along and north of the I-85 corridor, likely to persist through 14Z. Cigs then expected to rise and scatter out to 3-5kft Cu field around 15Z. SHRA/TSRA activity will pick up once again around 18Z, though best timing for northern terminal sites looks to be 20-02Z. Winds stayed near calm overnight, but will pick back up out of the SW at 4-7kts through the TAF period. //ATL Confidence...12Z Update... Medium confidence TSRA timing. High confidence all other elements. 96 && .PRELIMINARY POINT TEMPS/POPS... Athens 87 70 89 70 / 60 30 50 40 Atlanta 87 72 88 71 / 70 30 70 50 Blairsville 81 66 81 65 / 70 40 80 50 Cartersville 87 70 86 70 / 70 40 70 50 Columbus 89 72 91 72 / 60 30 60 40 Gainesville 85 70 86 70 / 60 30 70 50 Macon 90 71 92 72 / 50 20 50 30 Rome 88 72 88 71 / 70 40 80 60 Peachtree City 87 70 89 70 / 60 30 60 50 Vidalia 92 73 94 73 / 40 20 50 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...96/Baker LONG TERM....Hernandez AVIATION...96
Hazardous weather outlook, Aug 9, 3:02 PM EDT, 8 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 302 PM EDT Tue Aug 9 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 302 PM EDT Tue Aug 9 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered showers and thunderstorms are expected through the afternoon and evening across north and central Georgia. Some storms could become strong and a few isolated severe storms cannot be ruled out with the main threats of strong to damaging winds, frequent lightning, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered to numerous thunderstorms in the afternoons and evenings are expected each day through Thursday. As usual during the summer, any storm will have the potential to become strong to severe and be capable of producing gusty winds, frequent lightning, and locally heavy rainfall. Thunderstorm chances look to be confined mainly to central Georgia and portions of north Georgia for Friday and then mainly far south central Georgia for the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 9, 1:28 PM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
128 PM EDT Tue Aug 9 2022
GAZ012-013-020-021-091800-
Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
128 PM EDT Tue Aug 9 2022
...A strong thunderstorm will impact portions of northwestern
Cherokee, southeastern Gordon, southwestern Pickens and northeastern
Bartow Counties through 200 PM EDT...
At 127 PM EDT, a strong thunderstorm was over Pine Log, or 12 miles
northeast of Cartersville, moving north at 5 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
White, Fairmount, Salacoa Valley, Pine Log, Funkhouser and Talmadge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3424 8468 3428 8479 3448 8473 3448 8465
3442 8455
TIME...MOT...LOC 1727Z 200DEG 5KT 3433 8470
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 9, 2:12 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
212 PM EDT Tue Aug 9 2022
GAZ013-014-021-022-033-091845-
Dawson GA-North Fulton GA-Cherokee GA-Forsyth GA-Pickens GA-
212 PM EDT Tue Aug 9 2022
...Strong thunderstorm will impact portions of northeastern
Cherokee, Forsyth, southwestern Dawson, northeastern Fulton and
southeastern Pickens Counties through 245 PM EDT...
At 211 PM EDT, a cluster of strong thunderstorms was located near
Reavis Mountain, or 12 miles southwest of Dawsonville, moving
northeast at 10 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cumming, Johns Creek, Alpharetta, Ball Ground, Nelson, Free Home,
Drew, Marblehill, Coal Mountain, Brookwood, Hightower, Matt, Hollis
Lathem Reservoir, Holbrook, Lathemtown, Ducktown, Tate and Reavis
Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3402 8418 3429 8443 3450 8436 3426 8402
TIME...MOT...LOC 1811Z 203DEG 7KT 3433 8430
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 9, 2:53 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
253 PM EDT Tue Aug 9 2022
GAZ015-091930-
Lumpkin GA-
253 PM EDT Tue Aug 9 2022
...A strong thunderstorm will impact portions of Lumpkin County
through 330 PM EDT...
At 253 PM EDT, a strong thunderstorm was over Auraria, or near
Dahlonega, moving north at 10 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dahlonega, Garland, Porter Springs, Nimblewill, Camp Merrill and
Auraria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3465 8387 3462 8388 3459 8386 3447 8391
3447 8393 3445 8392 3442 8398 3446 8410
3451 8415 3465 8416 3465 8415 3466 8413
3465 8410 3466 8407 3464 8405 3464 8404
3467 8402
TIME...MOT...LOC 1853Z 188DEG 10KT 3450 8404
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 9, 2:57 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
257 PM EDT Tue Aug 9 2022
GAZ005-012-091930-
Gordon GA-Murray GA-
257 PM EDT Tue Aug 9 2022
...A strong thunderstorm will impact portions of southern Murray and
northeastern Gordon Counties through 330 PM EDT...
At 257 PM EDT, a strong thunderstorm was over Nickelsville, or 10
miles northeast of Calhoun, moving north at 10 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Calhoun, Chatsworth, Eton, Resaca, Ramhurst, Fort Mountain State
Park, Redbud, Nickelsville, North Georgia Speedway and Audubon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3481 8462 3452 8473 3455 8495 3462 8495
3462 8493 3463 8491 3468 8494 3468 8491
3466 8490 3467 8489 3471 8494 3471 8486
3472 8486 3473 8487 3474 8485 3478 8488
3480 8484 3481 8486 3484 8485
TIME...MOT...LOC 1857Z 188DEG 10KT 3461 8483
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 9, 2:59 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
259 PM EDT Tue Aug 9 2022
GAZ002-004-011-012-019-091930-
Chattooga GA-Whitfield GA-Walker GA-Gordon GA-Floyd GA-
259 PM EDT Tue Aug 9 2022
...A strong thunderstorm will impact portions of northeastern Floyd,
southwestern Whitfield, southeastern Walker, northwestern Gordon and
northeastern Chattooga Counties through 330 PM EDT...
At 259 PM EDT, a strong thunderstorm was over Lake Marvin, or 8 miles
northwest of Calhoun, moving northeast at 10 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dalton, Calhoun, Resaca, Mill Creek, Oostanaula, Subligna, Villanow,
Sugar Valley, Everett Springs, Lake Marvin, Tilton and Nickelsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3471 8491 3471 8493 3468 8489 3467 8489
3466 8490 3468 8491 3468 8494 3463 8491
3462 8491 3462 8486 3461 8484 3444 8506
3455 8523 3481 8505
TIME...MOT...LOC 1859Z 218DEG 10KT 3456 8509
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 9, 3:06 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
306 PM EDT Tue Aug 9 2022
GAZ056>058-091930-
Butts GA-Spalding GA-Henry GA-
306 PM EDT Tue Aug 9 2022
...A strong thunderstorm will impact portions of eastern Spalding,
southeastern Henry and southern Butts Counties through 330 PM EDT...
At 304 PM EDT, a strong thunderstorm was near Walker Mill, or 7 miles
east of Griffin, moving northeast at 10 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, McDonough, Jackson, Locust Grove, Jenkinsburg, East Griffin,
Towalaga, Luella, Walker Mill, McKibben, Stark and Blacksville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3348 8411 3331 8386 3320 8402 3320 8412
3318 8412 3318 8415 3326 8426
TIME...MOT...LOC 1904Z 219DEG 10KT 3326 8413
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 12:19 PM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Aug 9, 12:32 PM EDT | Special Weather Statement | FFC | Bartow | 28 min |
| Aug 9, 1:28 PM EDT | Special Weather Statement | FFC | Pickens | 32 min |
| Aug 9, 2:12 PM EDT | Special Weather Statement | FFC | Forsyth | 33 min |
| Aug 9, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 50 min |
| Aug 9, 2:53 PM EDT | Special Weather Statement | FFC | Lumpkin | 37 min |
| Aug 9, 2:57 PM EDT | Special Weather Statement | FFC | Murray | 33 min |
| Aug 9, 2:59 PM EDT | Special Weather Statement | FFC | Gordon | 31 min |
| Aug 9, 3:06 PM EDT | Special Weather Statement | FFC | Butts | 24 min |
| Aug 9, 3:17 PM EDT | Special Weather Statement | FFC | Fannin | 28 min |
| Aug 9, 3:18 PM EDT | Special Weather Statement | FFC | Forsyth | 27 min |
| Aug 9, 4:27 PM EDT | Special Weather Statement | FFC | Cobb | 33 min |
| Aug 9, 4:34 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 26 min |
| Aug 9, 5:12 PM EDT | Special Weather Statement | FFC | Haralson | 33 min |
| Aug 9, 5:24 PM EDT | Special Weather Statement | FFC | Rockdale | 36 min |
| Aug 9, 5:51 PM EDT | Special Weather Statement | FFC | Fulton | 24 min |
| Aug 9, 5:54 PM EDT | Special Weather Statement | FFC | Fulton | 36 min |
| Aug 9, 5:55 PM EDT | Special Weather Statement | FFC | DeKalb | 35 min |
| Aug 9, 6:42 PM EDT | Special Weather Statement | FFC | Coweta | 33 min |
| Aug 9, 6:48 PM EDT | Special Weather Statement | FFC | Douglas | 27 min |
| Aug 9, 6:56 PM EDT | Special Weather Statement | FFC | Walton | 34 min |
| Aug 9, 7:09 PM EDT | Special Weather Statement | FFC | Stewart | 36 min |
| Aug 9, 7:12 PM EDT | Special Weather Statement | FFC | Sumter | 33 min |
| Aug 9, 7:20 PM EDT | Special Weather Statement | FFC | Dodge | 25 min |
| Aug 9, 7:21 PM EDT | Special Weather Statement | FFC | Pulaski | 24 min |
| Aug 9, 7:25 PM EDT | Special Weather Statement | FFC | Oconee | 35 min |
| Aug 9, 7:26 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 34 min |
| Aug 9, 7:36 PM EDT | Special Weather Statement | FFC | Clayton | 24 min |
| Aug 9, 7:39 PM EDT | Special Weather Statement | FFC | Cobb | 36 min |
| Aug 9, 7:51 PM EDT | Special Weather Statement | FFC | Laurens | 24 min |
| Aug 9, 7:53 PM EDT | Special Weather Statement | FFC | Meriwether | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.